MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ASSURITY SR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ASSURITY SR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM1240
Medical Device Problem Codes Premature Discharge of Battery (1057); Failure to Interrogate (1332); No Pacing (3268)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital with dyspnea.The pulse generator was unable to be interrogated.Dyspnea was possibly due to lack of pacing.The device was explanted and replaced.The patient was stable.
 
Additional Manufacturer Narrative
The reported events of inability to interrogate, premature discharge of battery, and no pacing were confirmed.As received, the device had no telemetry communication and no output.Visual inspection of the header attachment area detected a bonding anomaly.A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.A device hermeticity breach was observed, consistent with feedthrough damage as a result of fluid intrusion between the header and case, and subsequent fluid ingress to the internal electronics.The device was cut open to enable further testing and battery was found depleted.Hybrid circuitry was tested, resulting in high current drain, consistent with moisture damage, depleting the battery and resulting in the reported events.A manufacturing anomaly may have occurred, which resulted in the header bonding anomaly.The device is included in the assurity and endurity pacemakers header anomaly advisory issued by abbott on 15 march 2021.
 
Event or Problem Description
New information received noted device also exhibited no magnet response and premature discharge of battery.

Brand Name
ASSURITY SR RF
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23396617
Report Number2017865-2025-1003490
Device Sequence Number10015797
Product Code NVZ
UDI-Device Identifier05414734507066
UDI-Public(01)05414734507066(10)A000030105(17)180430
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model NumberPM1240
Device Lot NumberA000030105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1530-2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIGHT VENTRICULAR (RV) LEAD.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexMale